Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 191–192 (Mi umn3081)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Moduli of singularities of convex hulls

V. D. Sedykh


Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:5, 175–176

Bibliographic databases:

MSC: 14K12, 14R10, 14J17
Received: 02.04.1981

Citation: V. D. Sedykh, “Moduli of singularities of convex hulls”, Uspekhi Mat. Nauk, 36:5(221) (1981), 191–192; Russian Math. Surveys, 36:5 (1981), 175–176

Citation in format AMSBIB
\Bibitem{Sed81}
\by V.~D.~Sedykh
\paper Moduli of singularities of convex hulls
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn3081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637453}
\zmath{https://zbmath.org/?q=an:0495.58004|0513.58008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..175S}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 175--176
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100024}


Linking options:
  • http://mi.mathnet.ru/eng/umn3081
  • http://mi.mathnet.ru/eng/umn/v36/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Russian Math. Surveys, 67:2 (2012), 255–280  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:234
    Full text:93
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022